# SDR RAIA9910031

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 89741016
- Condition: Failed
- Location: Rt Engine
- Part time: 12,354 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7434-STL- RIGHT ENGINE ONLY MADE 84 PERCENT TORQUE.  MAINTENANCE REPLACED RIGHT PROP GOVERNOR.
